# SDR USAA2012061900021

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 758  EN ROUTE PHL TO ATH.  LEFT ENGINE FUEL FILTER DISPLAYED.  REMOVED AND REPLACED LEFT ENGINE FUEL FILTER.  REMOVED AND REPLACED LEFT ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  OP & LEAK CHECK'S NORMAL.
